# SDR AALA202410211552

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 65,799 hours, 39,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LH PASSENGER DOOR (L2) DAMPER REQUIRES SERVICING. MAINTENANCE ACCOMPLISHED CHARGING OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00,
